Reply To: PLEASE answer this one – dizziness

Home The Candida Forum Reply To: PLEASE answer this one – dizziness

#109650

Able900
Spectator
Topics: 92
Replies: 4811

Adah;48165 wrote: I just had one teaspoon of kefir (lacto kefir – I made it myself) and it made me dizzy. This is my first probiotic since I started this process. ( I stopped all kefirs at beginning of cleanse.)

The antifungals i now take are the 12 teaspoons+ of coconut oil and I just slowly got to 6 SF722 per day. Should I add another antifungal now? Should I try a different probiotic? My die-off symptoms (most brain-related) have been hellish but have subsided somewhat: I do not have to go to work for now so I am able to manage some anguish.

If you can purchase Candidate made by Native Remedies this will also help with the die-off symptoms.

You don’t need to add another probiotic right now, but I would take ½ teaspoon of kefir until you can handle one teaspoon; then very gradually increase the amount. You really need to get homemade kefir started.

Sean